Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 16, 2014, 03:47:59 PM

Login with username, password and session length


Members
  • Total Members: 23489
  • Latest: Cowboy
Stats
  • Total Posts: 638976
  • Total Topics: 48507
  • Online Today: 210
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Wondering if anyone on here is having gynecomastia due to Hiv meds?  (Read 941 times)

0 Members and 1 Guest are viewing this topic.

Offline roscoedog

  • Member
  • Posts: 8
Long story short, very muscular but never on steriods, normal amount of natural testosterone,very low body fat, very healthy but beginning to get mild gynecomastia (small amount of fat around nipples) as well as a little bit of fibrous lumps in the area. (have had that checked and its fine).
  It looks to me the culprit will be the Sustiva I am on as its known to cause this problem in some people, but I do not want to switch meds. It could also be the propecia or the sleeping pills or lexpro or any number or combo of the things I am on. Just wondering if anyone else on here who is not on steriods or hormones but is on Hiv meds, has this problem. What did you doc say? Can it be treated as if it where a hormone imbalance with an anti-estrogen?

Offline dixieman

  • Member
  • Posts: 889
Re: Wondering if anyone on here is having gynecomastia due to Hiv meds?
« Reply #1 on: June 06, 2008, 04:05:06 PM »
Afternoon, I had the same problem... I'm at 5% body fact... I have a small belly (visceral fat) with an eight pack mid section... but, when I was on zerit/kaletra I started to notice a sore knott in my left tiddy... well to find out after having a mamegram... not much fun when theres not much of a tit to put in place... but, male and females have the same glands... after switching meds to atripila... I have not had a problem... the knott has become smaller but, its still there... I have a big muscle chest but, the knott really began to hurt and gynomastia is what was diagnosed... I still have a small knott but, no pain... so its watched...

Offline roscoedog

  • Member
  • Posts: 8
Re: Wondering if anyone on here is having gynecomastia due to Hiv meds?
« Reply #2 on: June 06, 2008, 06:19:46 PM »
interesting, that does sound hiv med related.. mine are not sore, just a slight build up of fat, just do not want it to get worse, and I do not really wanna switch my meds.. hoping if I go off all my other non hiv meds, it will help. Pretty sure my hair loss drug propecia is not helping the problem..

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.